Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Bump appeared on head and getting headache. Not cured by medicine. What should I do?

I had a pretty hard bump to my head a few days ago and last night started a headache that is not relieved by ocycotin, tramadol, motrin, tylenol and fiorcet. Along with the headache I have noticiable swelling on the rt side of my face more noticable around my eye. No other symptoms. I also take warfin, asprin effient. HELP what else can I do from home before I head to the ER. Is it a blood clot which I have had in my legs before. I have a pacemaker to make it even worse and tachycardia .
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Neurologist 's  Response
You have too many things to be handled safely at home. Since you have been on warfarin, so possibility of bleeding inside or outside the skull following the head injury is a strong possibility. That need to be evaluated by a doctor and some scans may be needed. The warfarin, as you may be knowing, prevents the early clotting of blood which is required following an injury. If injury is inside skull and blood keeps leaking then it creates pressure on the brain and serious consequences may occur. So do get evaluated.
good luck.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor